Quick Search in JAS
  Advanced Search
 
Home    |    JAS @ IEEE Xplore    |    Online Submission and Review    |    Download    |    Subscription    |    Contact Us 
IEEE/CAA Journal of Automatica Sinica  2018, Vol. 5 Issue (4): 818-826    DOI: 10.1109/JAS.2016.7510259
PAPERS Current Issue | Archive | Adv Search |
A Matrix Approach to the Modeling and Analysis of Networked Evolutionary Games With Time Delays
Guodong Zhao1, Yuzhen Wang2, Haitao Li1
1. School of Mathematics and Statistics, Shandong Normal University, Jinan 250014, China;
2. School of Control Science and Engineering, Shandong University, Jinan 250061, China
Copyright © 2015 Editorial Office of IEEE/CAA Journal of Automatica Sinica
Powered by Beijing Magtech Co. Ltd